MAUDE Adverse Event Report: STRYKER GMBH HUMERAL CUP - 36MM DIA X 4MM THK; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

STRYKER GMBH HUMERAL CUP - 36MM DIA X 4MM THK; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 5570-3604
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374)
Date of Event 03/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Sent to pathology per or protocol.
 
Event or Problem Description
Surgeon reported that left reverse shoulder replacement due to a fracture has subluxed and dislocated.Ct scan showed large amount of fluid in the joint.Surgeon decided to revise the shoulder, evacuate and the fluid.He increased the tension with increased gleniosphere offset and thicker cup and liner.The shoulder appeared stable and the surgery was performed without incident.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event such as pre-operative and post operative x-rays of the primary surgery must be available in order to determine the root cause of the complaint event.However, based on the complaint history, some possible root causes can be, but are not limited to: a user related issue such as a mistake during the implantation of the prosthesis.The patient's reaction to the device.Indeed, the ifu clearly lists pain and cysts as potential adverse effects.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
HUMERAL CUP - 36MM DIA X 4MM THK
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8466013
Report Number0008031020-2019-00340
Device Sequence Number14144708
Product Code KWS
UDI-Device Identifier07613327098365
UDI-Public07613327098365
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/30/2023
Device Catalogue Number5570-3604
Device Lot Number203LTL
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight95